# SDR VNAA0311007

- Difficulty date: November 24, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Aircraft time: 21,954 hours, 19,353 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2720 · Rudder Control System
- Part: Lever
- Part number: 001A272A4020
- Condition: Cracked
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER PEDEL HAD EXCESSIVE PLAY BEFORE RUDDER MOVES.  CAN NOT GET FULL LT DEFLECTION.  MAINTENANCE INSPECTED AND FOUND SPRING TAB LEVER ASSY CRACKED AND REPLACED IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
